# SDR 97FDEA00279

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5300 · Fuselage Structure (General)
- Part: G-Beam
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0652 009, WHILE WORKING NR 0506 FOUND CORROSION ON 25 G-BEAM AT BS 266.
